# SDR ZW0A0100109

- Difficulty date: April 8, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 54,524 hours, 28,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT FOUND CORROSION ON AFT RT CARGO TIE DOWN TRACK.  INSTALLED NEW TRACK PER SPM 6-70-01, ITEM 4.  INSTALLED NEW FASTENERS PER SRM 51-30.
